English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58273/91818 (63%)
Visitors : 13797688      Online Users : 47
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/119086


    Title: Risk Spillovers in Returns for Chinese and International Tourists to Taiwan
    Authors: Chang, Chia-Lin;Hsu, Shu-Han;McAleer, Michael
    Keywords: risk spillovers;international tourism arrivals;Chinese tourist arrivals;group tourists;individual tourists;medical tourists;co-volatility effects;diagonal BEKK model
    Date: 2020-02
    Issue Date: 2020-09-17 12:12:18 (UTC+8)
    Abstract: Fluctuations in the numbers of visitors directly affect the rates of return on tourism business activities. This article is the first to examine the spillover effects between the rate of change in the numbers of Chinese tourist arrivals and the rate of change in the numbers of international traveler arrivals. The study used daily data from January 1, 2014, to October 31, 2016, with 1,035 observations. The diagonal BEKK model was used to analyze the co-volatility spillover effects between the rate of change in the international travelers and the rate of change in the amount of Chinese tourists visiting Taiwan. The empirical findings suggest that Taiwan should abandon its development strategy of focusing only on a single market, namely, China. Moreover, with the reduction in Chinese tour groups visiting Taiwan, and increases in individual travelers, the Taiwan Government should change its previous travel policies of mainly attracting Chinese tour group travelers and actively promote in-depth tourism among international tourists.
    Relation: Journal of Travel Research 59(2), p.335-351
    DOI: 10.1177/0047287519834071
    Appears in Collections:[Graduate Institute & Department of Economics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML23View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback